# SDR SWAA2018020819583

- Difficulty date: February 3, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 43,134 hours, 27,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4717A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED A NEW LENS IAW AMM.
